# SDR SWAA2025081291749

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STAB LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 7.5 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.700 INCH.  PERFORMED REPAIR LOCATED ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL AT STAB STA 193.9 RIB AND 7.5 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW SRM 55-10-01-2R-11
